# SDR DALA2023102608818

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 24,133 hours, 9,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4331511) DURING SVC FOUND EMERGENCY LIGHTS ROW 25-30 INOP. R/R BATTERY PACK BETWEEN ROW 25-26 PER B737 AMM 33-51-06. OPS CK GOOD.
